# SDR SWAA2021080397612

- Difficulty date: July 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED STA 540; RBL 1; WL 208. (MARKED) / REMOVED AND REPLACED BREAK PANEL AT STA540 RBL1 IAW SRM 51-40-02 AND AIPC 53-31-00-05
